CureZone   Log On   Join
Re: Please help, mystery deficiency ruining my life...
 
AngelofEventide Views: 4,083
Published: 9 years ago
 
This is a reply to # 1,913,487

Re: Please help, mystery deficiency ruining my life...


Can't say for sure, but if you were taking Antibiotics for that long, chances are pretty strong that you have candida. And if you have any heavy metal issues, which many candida people do, it will only make the candida worse, and/or make it hard to get rid of, without getting rid of the metal issue too. Have you tried Chinese herbalists? They are usually pretty good with getting to the bottom of tongue symptom issues.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.672 sec, (1)